# SDR SWI2025F00083

- Difficulty date: December 4, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PILOT HOLES IN NEW SKIN P/N 170-61801-013 DO NOT LINE UP WITH EXISTING HOLES IN ACFT.     (FILED CLOSED)    REPAIRED ALL MISALIGNED HOLES PER ETD2024-170-032450 REV.: A. - THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF DECEMBER 18TH, 2024 (ORIGINAL ISSUANCE OF THIS DOCUMENT) OR TILL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST.
